MathSciNet Relay Station
MathSciNet bibliographic data
MR2252261 46L54 (60E15 94A17)
Hiai, Fumio; Petz, Dénes; Ueda, Yoshimichi A free logarithmic Sobolev inequality on the circle. Canad. Math. Bull. 49 (2006), no. 3, 389–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement